MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO JUNCOS SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MEDTRONIC PUERTO RICO JUNCOS SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 97702
Medical Device Problem Codes Premature Discharge of Battery (1057); Break (1069); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from an magnetic resonance imaging (mri) technician regarding a patient's implantable neurostimulator (ins).The reason for call was caller stated that the patient (pt) needed an mri of their back because pt thought the ins malfunctioned.The caller did not have further information as to what the malfunction was.Agent reviewed possible end of service (eos) with the caller.The patient was redirected to their healthcare provider to fill out mri eligibility form if ins is eos.Agent reviewed mri mode if ins is not eos.
 
Additional Manufacturer Narrative
B3: event date is not known.Please see b5 for approximate date range, if applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received from a patient (pt) via a patient letter.Pt clarifies the ins malfunction writing that the battery was dead and broken leads for at least 4-5 years.Pt re-iterates that 2 leads were broken and they were unable to reprogram by a manufacturer representative (rep).Pt does not specify any additional cause of this issue or actions/interventions taken.When prompted on if the issue was resolved pt writes "told no [illegible, read as delta symbol or difference] to remove unit or leave it alone".
 
Additional Manufacturer Narrative
Continuation of d10: product id 977a160 lot# serial# va0gwaf031 implanted: 2014-04-25 explanted: product type lead product id 977a160 lot# serial# (b)(6) implanted: (b)(6) 2014 explanted: product type lead medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MEDTRONIC PUERTO RICO JUNCOS
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO JUNCOS
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24645771
Report Number3004209178-2026-05003
Device Sequence Number9894747
Product Code LGW
UDI-Device Identifier00643169109513
UDI-Public(01)00643169109513(17)150328
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2015
Device Model Number97702
Device Catalogue Number97702
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date04/22/2026
Date Device Manufactured10/03/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale